Alert archive / Illinois / River Flood Warnings in 2019
River Flood Warning 5, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Feb 4, 2019, 10:38 AM CST for Piatt County, Illinois. It took effect at Feb 5, 2019, 3:00 AM CST. It was in force for 6 days.
The area
The outline as issued.
The facts
- Issued
- Feb 4, 2019, 10:38 AM CST (16:38 UTC)
- In effect from
- Feb 5, 2019, 3:00 AM CST
- Expired
- Feb 10, 2019, 11:56 PM CST
- In force
- 6 days
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Flood severity
- Minor
County Piatt County, IL
The radar
The Lincoln radar (KILX), 65 km from the middle of the area, began a volume at 16:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Monticello (MNTI2). The gauge peaked at 13.89 ft at Feb 8, 2019, 4:00 AM CST.
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 17 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05572000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
805
WGUS43 KILX 041638
FLWILX
Flood Warning
National Weather Service Lincoln IL
1038 AM CST Mon Feb 4 2019
...The National Weather Service in Lincoln IL has issued a flood
warning for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC147-050637-
/O.NEW.KILX.FL.W.0005.190205T0900Z-190210T1200Z/
/MNTI2.1.ER.190205T0900Z.190208T0600Z.190210T0600Z.NO/
1038 AM CST Mon Feb 4 2019
The National Weather Service in Lincoln IL has issued a
* Flood Warning for
The Sangamon River at Monticello.
* From late tonight until Sunday morning.
* At 930 AM Monday the stage was 11.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 13.4 feet by early Friday morning.The
river will fall below flood stage by early Sunday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Tue Wed Thu
Sangamon River
Monticello 13 11.8 Mon 9 AM 13.1 13.3 13.3
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
EJL13 follow-up statements
511
WGUS83 KILX 050228
FLSILX
Flood Statement
National Weather Service Lincoln IL
828 PM CST Mon Feb 4 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-051628-
/O.EXT.KILX.FL.W.0005.190206T0000Z-190210T1800Z/
/MNTI2.1.ER.190206T0000Z.190208T0000Z.190210T1200Z.NO/
828 PM CST Mon Feb 4 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* From Tuesday evening until Sunday afternoon.
* At 730 PM Monday the stage was 12.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow evening and continue
to rise to near 13.5 feet by Thursday evening.The river will fall
below flood stage by Sunday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Tue Wed Thu
Sangamon River
Monticello 13 12.2 Mon 7 PM 12.7 13.1 13.4
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
JRP098
WGUS83 KILX 060201
FLSILX
Flood Statement
National Weather Service Lincoln IL
801 PM CST Tue Feb 5 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-061600-
/O.EXT.KILX.FL.W.0005.000000T0000Z-000000T0000Z/
/MNTI2.1.ER.190206T1200Z.190208T1800Z.000000T0000Z.NO/
801 PM CST Tue Feb 5 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until further notice.
* At 730 PM Tuesday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tomorrow morning and continue
to rise to near 14.4 feet by Friday afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Wed Thu Fri
Sangamon River
Monticello 13 12.9 Tue 7 PM 13.0 13.6 14.3
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
JRP918
WGUS83 KILX 061742
FLSILX
Flood Statement
National Weather Service Lincoln IL
1142 AM CST Wed Feb 6 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-070741-
/O.EXT.KILX.FL.W.0005.000000T0000Z-190211T1800Z/
/MNTI2.1.ER.190206T1800Z.190208T1200Z.190211T1200Z.NO/
1142 AM CST Wed Feb 6 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Monday afternoon.
* At 1030 AM Wednesday the stage was 13.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by this afternoon and continue to
rise to near 13.8 feet by Friday morning.The river will fall below
flood stage by Monday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 13.0 Wed 10 AM 13.3 13.8 13.7
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
EJL655
WGUS43 KILX 070216
FLWILX
Flood Warning
National Weather Service Lincoln IL
816 PM CST Wed Feb 6 2019
...Forecast flooding changed to Minor severity for the following
river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Persons with interests along this river need to prepare for flooding.
Stay tuned for further updates on this flooding situation.
&&
ILC147-071615-
/O.EXT.KILX.FL.W.0005.000000T0000Z-190213T0000Z/
/MNTI2.1.ER.190206T2322Z.190208T1800Z.190212T1800Z.NO/
816 PM CST Wed Feb 6 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Tuesday evening.
* At 730 PM Wednesday the stage was 13.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.2 feet by
Friday afternoon. The river will fall below flood stage Tuesday
afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Thu Fri Sat
Sangamon River
Monticello 13 13.0 Wed 7 PM 13.3 14.1 14.2
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
JRP504
WGUS83 KILX 071508
FLSILX
Flood Statement
National Weather Service Lincoln IL
908 AM CST Thu Feb 7 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River near Chandlerville affecting Cass and Mason Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-080508-
/O.CON.KILX.FL.W.0005.000000T0000Z-190213T0000Z/
/MNTI2.1.ER.190206T2322Z.190209T0000Z.190212T1800Z.NO/
908 AM CST Thu Feb 7 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Tuesday evening.
* At 830 AM Thursday the stage was 13.4 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.3 feet by
tomorrow evening. The river will fall below flood stage Tuesday
afternoon.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Monticello 13 13.4 Thu 8 AM 14.1 14.2 13.8
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-080508-
/O.EXT.KILX.FL.W.0012.190208T0600Z-190212T0600Z/
/CDLI2.1.ER.190208T0600Z.190209T1200Z.190212T0000Z.NO/
908 AM CST Thu Feb 7 2019
The Flood Warning continues for
The Sangamon River near Chandlerville.
* From late tonight until late Monday night.
* At 900 AM Thursday the stage was 455.3 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early tomorrow morning and
continue to rise to near 457.8 feet by Saturday morning.The river
will fall below flood stage by Monday evening.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Chandlerville 457 455.3 Thu 9 AM 457.1 457.8 457.5
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
25780
WGUS83 KILX 080202
FLSILX
Flood Statement
National Weather Service Lincoln IL
802 PM CST Thu Feb 7 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-081601-
/O.EXT.KILX.FL.W.0005.000000T0000Z-190212T0600Z/
/MNTI2.1.ER.190206T2322Z.190208T1200Z.190212T0000Z.NO/
802 PM CST Thu Feb 7 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until late Monday night.
* At 730 PM Thursday the stage was 13.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 14.0 feet by
tomorrow morning. The river will fall below flood stage Monday
evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Monticello 13 13.8 Thu 7 PM 14.0 13.9 13.5
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-081601-
/O.EXT.KILX.FL.W.0012.190208T0448Z-190211T1500Z/
/CDLI2.1.ER.190208T0448Z.190209T1200Z.190211T0900Z.NO/
802 PM CST Thu Feb 7 2019
The Flood Warning continues for
The Sangamon River near Chandlerville.
* From this evening until Monday morning.
* At 700 PM Thursday the stage was 456.3 feet.
* Flood stage is 456.6 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 457.7 feet by Saturday morning.The river will fall below
flood stage by early Monday morning.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Fri Sat Sun
Sangamon River
Chandlerville 457 456.3 Thu 7 PM 457.0 457.7 457.3
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
EJL115
WGUS83 KILX 081439
FLSILX
Flood Statement
National Weather Service Lincoln IL
839 AM CST Fri Feb 8 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-090439-
/O.EXT.KILX.FL.W.0005.000000T0000Z-190212T1800Z/
/MNTI2.1.ER.190206T2322Z.190208T1000Z.190212T1200Z.NO/
839 AM CST Fri Feb 8 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Tuesday afternoon.
* At 730 AM Friday the stage was 13.8 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Tuesday morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Monticello 13 13.8 Fri 7 AM 13.8 13.6 13.5
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-090439-
/O.EXT.KILX.FL.W.0012.000000T0000Z-190210T1500Z/
/CDLI2.1.ER.190208T0635Z.190209T0000Z.190210T0900Z.NO/
839 AM CST Fri Feb 8 2019
The Flood Warning continues for
The Sangamon River near Chandlerville.
* Until Sunday morning.
* At 800 AM Friday the stage was 456.8 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 457.1 feet by
this evening. The river will fall below flood stage early Sunday
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Chandlerville 457 456.8 Fri 8 AM 457.1 456.5 455.7
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
25623
WGUS83 KILX 090209
FLSILX
Flood Statement
National Weather Service Lincoln IL
809 PM CST Fri Feb 8 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
Sangamon River near Chandlerville affecting Cass and Mason Counties
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-091608-
/O.EXT.KILX.FL.W.0005.000000T0000Z-190212T0900Z/
/MNTI2.1.ER.190206T2322Z.190208T1000Z.190212T0300Z.NO/
809 PM CST Fri Feb 8 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until late Monday night.
* At 730 PM Friday the stage was 13.5 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Monday evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Monticello 13 13.5 Fri 7 PM 13.5 13.5 13.3
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ILC017-125-091608-
/O.EXT.KILX.FL.W.0012.000000T0000Z-190210T0000Z/
/CDLI2.1.ER.190208T0635Z.190208T2200Z.190209T1800Z.NO/
809 PM CST Fri Feb 8 2019
The Flood Warning continues for
The Sangamon River near Chandlerville.
* Until Saturday evening.
* At 800 PM Friday the stage was 456.9 feet.
* Flood stage is 456.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
tomorrow afternoon.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sat Sun Mon
Sangamon River
Chandlerville 457 456.9 Fri 8 PM 456.7 456.1 455.4
&&
LAT...LON 4013 9007 4006 9002 4002 9016 4003 9043
4010 9036 4010 9017
$$
EJL890
WGUS83 KILX 091541
FLSILX
Flood Statement
National Weather Service Lincoln IL
941 AM CST Sat Feb 9 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-100541-
/O.EXT.KILX.FL.W.0005.000000T0000Z-190210T0600Z/
/MNTI2.1.ER.190206T2322Z.190208T1000Z.190210T0000Z.NO/
941 AM CST Sat Feb 9 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until late tonight.
* At 830 AM Saturday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
this evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Sun Mon Tue
Sangamon River
Monticello 13 13.2 Sat 8 AM 12.9 12.7 12.4
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
25364
WGUS83 KILX 100259
FLSILX
Flood Statement
National Weather Service Lincoln IL
859 PM CST Sat Feb 9 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-101659-
/O.EXT.KILX.FL.W.0005.000000T0000Z-190212T0600Z/
/MNTI2.1.ER.190206T2322Z.190208T1000Z.190212T0000Z.NO/
859 PM CST Sat Feb 9 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until late Monday night.
* At 830 PM Saturday the stage was 13.2 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue to fall to below flood stage by
Monday evening.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Sun Mon Tue
Sangamon River
Monticello 13 13.2 Sat 8 PM 13.1 13.1 12.8
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
EJL869
WGUS83 KILX 101617
FLSILX
Flood Statement
National Weather Service Lincoln IL
1017 AM CST Sun Feb 10 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-110616-
/O.EXT.KILX.FL.W.0005.000000T0000Z-190211T1800Z/
/MNTI2.1.ER.190206T2322Z.190208T1000Z.190211T1200Z.NO/
1017 AM CST Sun Feb 10 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Monday afternoon.
* At 930 AM Sunday the stage was 13.0 feet.
* Flood stage is 13.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Monticello 13 13.0 Sun 9 AM 13.0 12.5 12.6
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
25053
WGUS83 KILX 110210
FLSILX
Flood Statement
National Weather Service Lincoln IL
810 PM CST Sun Feb 10 2019
...The Flood Warning continues for the following river in Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If you encounter a flooded roadway, turn around and find an alternate
route. Turn around, don't drown.
Additional river and weather information is available at
www.weather.gov/ilx.
&&
ILC147-111610-
/O.CON.KILX.FL.W.0005.000000T0000Z-190211T1800Z/
/MNTI2.1.ER.190206T2322Z.190208T1000Z.190211T1200Z.NO/
810 PM CST Sun Feb 10 2019
The Flood Warning continues for
The Sangamon River at Monticello.
* Until Monday afternoon.
* At 730 PM Sunday the stage was 13.0 feet.
* Flood stage is 13.0 feet.
* Forecast...The river will continue to fall to below flood stage by
tomorrow morning.
* Impact...At 13.0 feet...Flooding of agricultural areas begins.
&&
Fld Observed Forecast 6 AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Monticello 13 13.0 Sun 7 PM 13.0 12.4 12.4
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
EJL666
WGUS83 KILX 110556
FLSILX
Flood Statement
National Weather Service Lincoln IL
1156 PM CST Sun Feb 10 2019
...The Flood Warning is cancelled for the following river in
Illinois...
Sangamon River at Monticello affecting Piatt County
.The following forecasts are based on observed precipitation, soil
moisture conditions, and forecast precipitation. River levels are
expected to continue falling.
Since flooding has subsided, this will be the last statement for this
flooding event.
ILC147-110626-
/O.CAN.KILX.FL.W.0005.000000T0000Z-190211T1800Z/
/MNTI2.1.ER.190206T2322Z.190208T1000Z.190211T0215Z.NO/
1156 PM CST Sun Feb 10 2019
The Flood Warning is cancelled for
The Sangamon River at Monticello.
* At 1030 PM Sunday the stage was 12.9 feet.
* Flood stage is 13.0 feet.
* Fell below flood stage at 815 PM Sunday.
* Forecast...The river will continue to fall to 12.4 feet by Tuesday
morning.
&&
Fld Observed Forecast 6AM
Location Stg Stg Day Time Mon Tue Wed
Sangamon River
Monticello 13 12.9 Sun 10 PM 12.4 12.4 12.6
&&
LAT...LON 4019 8847 4008 8847 4001 8854 3990 8874
4000 8874 4006 8861
$$
ShimonWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 4, 5:26 AM CST, 5 hours 12 minutes earlier.
Area forecast discussion, Feb 4, 5:26 AM CST, 5 hours 12 minutes before
Area Forecast Discussion National Weather Service Lincoln IL 526 AM CST Mon Feb 4 2019 .SHORT TERM...(Today and tonight) ISSUED AT 238 AM CST Mon Feb 4 2019 A balmy night across the forecast area, with mid 40s to lower 50s prevailing at 2 am. Latest surface map shows a frontal boundary arcing northeast from low pressure over south central Kansas. This front should reach the Illinois River valley toward noon, and the I-57 corridor toward 4-5 pm, per the short range model guidance. Regional radar mosaics only showing some speckles of rain so far, but an increase is expected over the next few hours over west central Illinois. Will continue with PoP's >60% over the northern CWA today. Areas west of I-55 should be dry by mid afternoon, and will only keep some small PoP's near and south of I-70 early this evening. With the warm start and much of the snow gone, mid-upper 50s should be easily attained today, before temperatures begin to fall this afternoon following the cold front's passage. .LONG TERM...(Tuesday through Sunday) ISSUED AT 238 AM CST Mon Feb 4 2019 Primary focus in this part of the forecast is with freezing rain potential Tuesday night. Significant warm nose progged on forecast soundings, as much as 7-8C, though surface temperatures across the northern CWA will be much closer to freezing. Freezing rain line will be roughly along a Macomb-Bloomington line, though question of any northern surge is still in play. NAM and ECMWF models are roughly similar in alignment, though the NAM is a bit faster, while the GFS drifts off as we get past early Wednesday. Some decent ice accumulations over 0.15 inches are possible in the far northern CWA. Looks to be an advisory level event at this point, but a bit too early to issue one yet. Melting should quickly take place early Wednesday morning. Further south, isolated thunder was added to the forecast for Tuesday night, where MUCAPE's above 500 J/kg are possible. A secondary surge of precipitation is expected Wednesday night. With the GFS more of an outlier at this point, went with more of a NAM/ECMWF solution. That time frame will be solidly rain, with overnight temperatures remaining in the 40s/50s. However, a switch to snow or freezing rain may occur late Thursday west of the Illinois River, as the colder air comes behind the next frontal boundary. To the southeast in the warm sector, temperatures may reach near 60 over the southeast CWA before the front arrives. Longer range models favor a glancing blow to the next Arctic surge across the Great Lakes. Highs in the 20s will prevail Friday, but reach the 30s for Saturday and Sunday. While much of this period will be dry, another storm system ramps up over the Plains. The GFS, as seems to usually be the case, brings in precipitation much faster than the European model. The GFS is much further north as well, favoring straight rain, while the ECMWF model has a stationary front draped directly overhead. Plenty of time for that to sort itself out, though. && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 525 AM CST Mon Feb 4 2019 VFR conditions are prevailing at the TAF sites at the moment, but ceilings below 2,000 feet are knocking on the door. Am expecting all sites to be MVFR within the next 2-3 hours as a cold front approaches, and ceilings dip below 1,000 feet immediately ahead of the front. A slow improvement is expected afterward, but skies don't clear out until the evening. Recently released balloon sounding from our office shows low level wind shear at 1,500 feet. Will continue a mention from KSPI east for a couple hours, until the core of the low level jet shifts east. At the surface, southerly winds will shift to the west-northwest with passage of the front, as winds stay above 10 knots. && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...Geelhart LONG TERM...Geelhart AVIATION...Geelhart
Hazardous weather outlook, Feb 4, 6:06 AM CST, 4 hours 32 minutes before
Hazardous Weather Outlook National Weather Service Lincoln IL 606 AM CST Mon Feb 4 2019 ILZ027>031-036>038-051200- Fulton-Knox-Marshall-McLean-Peoria-Stark-Tazewell-Woodford- 606 AM CST Mon Feb 4 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Between one and two tenths inch of ice is possible Tuesday night from Canton to Peoria to Chenoa north, with the highest amounts from Galesburg to Lacon north. A wintry mix of precipitation could bring light snow and ice accumulations on Thursday afternoon and evening. Snow melt and rainfall next few days will likely bring minor flooding on the lower Illinois river from Havana downstream during mid and late week. Some rivers and streams may experience ice jams where the river channel narrows or makes a sharp curve especially north of Peoria. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ040>043-047>053-051200- Cass-Christian-De Witt-Logan-Macon-Mason-Menard-Morgan-Sangamon- Schuyler-Scott- 606 AM CST Mon Feb 4 2019 This Hazardous Weather Outlook is for portions of central Illinois and west central Illinois. .DAY ONE...TODAY AND TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Isolated thunderstorms are possible Tuesday evening south of Jacksonville and Springfield, though not expected to be severe. Rain is likely from Tuesday night through Thursday with around 1 inch expected. This could lead to some river rises over the area, with minor flooding likely developing on the lower IL river from Havana downstream during mid and late week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ044>046-054>057-061-051200- Champaign-Coles-Douglas-Edgar-Moultrie-Piatt-Shelby-Vermilion- 606 AM CST Mon Feb 4 2019 This Hazardous Weather Outlook is for portions of central Illinois and east central Illinois. .DAY ONE...TODAY AND TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... Rain is likely from Tuesday night through Thursday, with between 1 and 1.5 inches expected. This will likely lead to some river rises over east central IL. Some light snow and ice accumulations are possible during Thursday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. ILZ062-063-066>068-071>073-051200- Clark-Clay-Crawford-Cumberland-Effingham-Jasper-Lawrence-Richland- 606 AM CST Mon Feb 4 2019 This Hazardous Weather Outlook is for portions of east central Illinois and southeast Illinois. .DAY ONE...TODAY AND TONIGHT... No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... An extended period of rain is likely from Tuesday night through Thursday evening with between 1.5 and 2.5 inches of rain, expected with the highest amounts southeast of I-70. Isolated thunderstorms are possible during Tuesday night, but are not expected to be severe. River flooding could develop along parts of the Wabash river by late this work week, and could develop on other smaller rivers in southeast IL too. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated through tonight. 07
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 4, 2:14 PM CST | Winter Weather Advisory | ILX | Fulton, Knox, McLean, Marshall, Mason, Peoria and 4 more | 43 hr |
Nearby
River Flood Warnings in Illinois, 2019Every river flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.